American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[2] Alejandro Adem. Representations and $K$-theory of discrete groups . Bull. Amer. Math. Soc. 28 (1993) 95-98. MR 1168513.
Abstract, references, and article information
View Article: PDF

[3] Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller. A symplectic geometry approach to generalized Casson's invariants of 3-manifolds. Bull. Amer. Math. Soc. 22 (1990) 269-275. MR 1016041.
Abstract, references, and article information
View Article: PDF

[4] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information
View Article: PDF

[5] D. H. Sattinger. Bifurcation and symmetry breaking in applied mathematics. Bull. Amer. Math. Soc. 3 (1980) 779-819. MR 578374.
Abstract, references, and article information
View Article: PDF

[6] Richard P. Stanley. Invariants of finite groups and their applications to combinatorics. Bull. Amer. Math. Soc. 1 (1979) 475-511. MR 526968.
Abstract, references, and article information
View Article: PDF

[7] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1